# SDR DALA2023061604930

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 76,156 hours, 31,145 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9417459) DURING PREFLIGHT INSPECTION; FOUND LEFT HORIZONTAL STABLILIZER, LOWER SHEET METAL PANEL MISSING. INSTALLED SERVICABLE PANEL 333BB ON LH HORZ. STAB. PER B737 AMM 55-10.
